BibTeX record journals/tkde/LiLLW07

download as .bib file

@article{DBLP:journals/tkde/LiLLW07,
  author    = {Jinyan Li and
               Guimei Liu and
               Haiquan Li and
               Limsoon Wong},
  title     = {Maximal Biclique Subgraphs and Closed Pattern Pairs of the Adjacency
               Matrix: {A} One-to-One Correspondence and Mining Algorithms},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {19},
  number    = {12},
  pages     = {1625--1637},
  year      = {2007},
  url       = {http://dx.doi.org/10.1109/TKDE.2007.190660},
  doi       = {10.1109/TKDE.2007.190660},
  timestamp = {Tue, 08 Sep 2015 18:00:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/LiLLW07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}